# SDR SCNA99080

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK THE FORWARD CABIN OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY AND FOUND A SHORT IN THE WIRING IN THE RIGHT SIDEWALL MID CABIN.  OPERATIONALLY CHECKS GOOD.
